| Model Number |
0998-00-3013-68 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) unit has damaged wheels.There is no patient involvement reported.
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to investigate the issue.The fse stated that the unit had damaged wheels.So, in order to fix the issue, the fse replaced the caster color ral and caster dual function.The fse performed functional tests, and the unit was then suitable for clinical use.